# SDR EIAA20120201009

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,551 hours, 17,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 FLOORBEAM LBL 54.50 FWD SIDE HAS CRACK.  REMOVED DAMAGE FABBED AND INSTALLED REPAIR PER SB 747-53A2431 PART 3 FIG 9.
